# SDR AALA2020083199001

- Difficulty date: August 27, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N946NN
- Make and model: Boeing 737823
- Aircraft serial: 33234
- Aircraft time: 20,257 hours, 7,751 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT AT L1 DOOR OUT OF CHARGER (INBOARD). INSTALLED FLASHLIGHT WITH NEW BATTERY AT INBOARD FLIGHT ATTENDANT SEAT AT 1L DOOR PER AMM 25-64-00.
